# SDR UALA2013030401269

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 38,343 hours, 15,633 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM HYD RESERVIOR OVERHEAT ON.  CREW FOLLOWED FM.  NOTED ECAM MSG GREEN RESERVOIR OVHT MESSAGE AT TOP OF DESCENT.  HYD FLUID RESERVOIR CHECKS GOOD AT ARRIVAL.  ACFT DECLARED AMBER TO SFO.  FOUND DPI POPPED ON CASE DRAIN AND EDP SHAFT SHEARED.  REPLACED EDP PER MM.  ALSO REPLACED CARBON SEAL.  CASE DRAIN FILTER REPLACED WITH HOUSING.
